MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG VISTA®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG VISTA®; PUMP, INFUSION
Model Number 637-202
Medical Device Problem Codes Infusion or Flow Problem (2964); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: "during the pm inspection, i noticed that the iv pump was delivering too fast.The iv pump was not on a patient and there is no patient involvement".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Investigation results: the reported issue was present during investigation.Perform 2.2 template calibration and adjustment of scale factor.Perform preventive maintenance service.

Brand Name
VISTA®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4047197287
MDR Report Key16111986
Report Number9610825-2022-00576
Device Sequence Number20542878
Product Code FRN
UDI-Device Identifier04046963988852
UDI-Public(01)04046963988852
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K003029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number637-202
Device Catalogue Number637-202
Device Lot Number97023630I1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown